EconPapers    
Economics at your fingertips  
 

An axiomatic basis for multiattribute value functions defined on binary attributes

Stuart Jay Deutsch and Charles J. Malmborg

European Journal of Operational Research, 1986, vol. 23, issue 1, 94-99

Date: 1986
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(86)90219-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:23:y:1986:i:1:p:94-99

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:23:y:1986:i:1:p:94-99